Follow
Eugenii Shustin
Eugenii Shustin
פרופסור למתמטיקה, אוניברסיטת תל אביב
Verified email at tauex.tau.ac.il - Homepage
Title
Cited by
Cited by
Year
Introduction to singularities and deformations
GM Greuel, C Lossen, EI Shustin
Springer Science & Business Media, 2007
5132007
Tropical algebraic geometry
I Itenberg, G Mikhalkin, EI Shustin
Springer Science & Business Media, 2009
4272009
Steady modes in relay control systems with time delay and periodic disturbances
E Fridman, L Fridman, E Shustin
J. Dyn. Sys., Meas., Control 122 (4), 732-737, 2000
1332000
Welschinger invariant and enumeration of real rational curves
I Itenberg, V Kharlamov, E Shustin
International Mathematics research notices 2003 (49), 2639-2653, 2003
1042003
Plane curves of minimal degree with prescribed singularities
GM Greuel, C Lossen, E Shustin
arXiv preprint alg-geom/9704010, 1997
1011997
On lines and joints
H Kaplan, M Sharir, E Shustin
Discrete & Computational Geometry 44 (4), 838-843, 2010
782010
A Caporaso–Harris type formula for Welschinger invariants of real toric Del Pezzo surfaces
I Itenberg, V Kharlamov, E Shustin
Commentarii Mathematici Helvetici 84 (1), 87-126, 2009
752009
Gluing of singular and critical points
E Shustin
Topology 37 (1), 195-217, 1998
661998
On delay-derivative-dependent stability of systems with fast-varying delays
E Shustin, E Fridman
Automatica 43 (9), 1649-1655, 2007
622007
A tropical calculation of the Welschinger invariants of real toric Del Pezzo surfaces
E Shustin
arXiv preprint math/0406099, 2004
562004
Steady modes in relay systems with delay
L Fridman, E Fridman, E Shustin
Sliding mode control in engineering, 263-294, 2002
562002
Real plane algebraic curves with prescribed singularities
E Shustin
Topology 32 (4), 845-856, 1993
551993
Singular algebraic curves
GM Greuel, C Lossen, E Shustin, O Viro
Springer, 2018
502018
Geometry of families of nodal curves on the blown-up projective plane
GM Greuel, C Lossen, E Shustin
Transactions of the American Mathematical Society 350 (1), 251-274, 1998
491998
Singular points and limit cycles of planar polynomial vector fields
I Itenberg, E Shustin
462000
Castelnuovo function, zero-dimensional schemes and singular plane curves
GM Greuel, C Lossen, E Shustin
arXiv preprint math/9903179, 1999
451999
Welschinger invariants of real Del Pezzo surfaces of degree≥ 3
I Itenberg, V Kharlamov, E Shustin
Mathematische Annalen 355, 849-878, 2013
402013
A tropical approach to enumerative geometry
E Shustin
St. Petersburg Mathematical Journal 17 (2), 343-375, 2006
402006
Patchworking singular algebraic curves, non-Archimedean amoebas and enumerative geometry
E Shustin
arXiv preprint math/0211278, 2002
372002
Welschinger invariants of real del Pezzo surfaces of degree≥ 2
I Itenberg, V Kharlamov, E Shustin
International Journal of Mathematics 26 (08), 1550060, 2015
352015
The system can't perform the operation now. Try again later.
Articles 1–20